# SDR SIMA20130704004

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 27,990 hours, 24,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE FWD ENTRY DOOR HANGING UP ON FWD TOP ROLLER WHEN ATTEMPTING TO OPEN DOOR.  ACFT REMOVED FROM SERVICE.  LUBED MAIN DOOR FRAME ROLLERS IAW AMM 53-21-02. THE OPS CHECK WAS GOOD. THE AFT WAS RETURNED TO SERVICE.
